HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Birth Control (http://www.healthboards.com/boards/birth-control/)
-   -   Contraceptive Effects Are Giving Me Stress (http://www.healthboards.com/boards/birth-control/872595-contraceptive-effects-giving-me-stress.html)

Winx Stella 10-07-2011 11:14 AM

Contraceptive Effects Are Giving Me Stress
 
hey guys.. i recently joined and was thinking if you guys could help.
i had an emergency contraceptive pill like a year and 3 months ago but after dat i my period twice in a week withing 2 weeks. boy i freaked. but after that my cycle was in pure chaos. i remember reading in an article dat it does take time but then gets better but hey its almost a year and half, every time i miss i have sex i am completely freaking out because i cant even find out whether or not am i pregnant. its driving me crazy so can anyone tell me how to fix this.?


All times are GMT -7. The time now is 08:27 PM.